# SDR 95ZZZX1347

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27545
- Make and model: Bell 206L-1
- Aircraft serial: 45234
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 3143503600913
- Condition: Rough
- Location: Armature Shaft
- Part time: 796 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON RUN-UP, FOUND ENGINE MAXIMUM ATTAINABLE N2 RPM WAS 95 PERCENT, ALSO, TORQUE WAS FLUCTUATING.  VIBRATION OF STARTER/GENERATOR WAS HARMONICAL WITH THE FUEL CONTROL RPM CAUSING FLUCTUATION.  ON DISASSEMBLY OF THE STARTER/GENRATOR, THE BEARING WAS FOUND ROUGH AND GREASE WAS DRY.  LUBRICANT IN BEARING APPEARS TO BE THE ABSOLUTE MINIMUM QUANTITY.
